Posted by: Dee | 2010-04-13

MAP''s effect on normal Pill


I have been on the Mirelle for 3.5 weeks approx (I took a 2 month break from contraceptives).. I should normally be protected after 3 weeks... however, I took the morning after pill on the first weekend (I had been on the pill for a week)..

I have continued with Mirelle as normal, irrespective of taking the MAP.

My boyfriend and I had a whoopsie last night, at the time I had had 3 glasses of wine and thought I would be fine as I have 4 (now 3) active pills to go before I should have my next period (i.e. start the inactive ones)... however I am now starting to worry... should I take another MAP, or shouldnt I worry?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, you should be okay.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Dee | 2010-04-19

Thank you for the feedback! All fine :)

Reply to Dee
Posted by: gynaedoc | 2010-04-16

No, you should be okay.
Best wishes

Reply to gynaedoc
Posted by: Doc | 2010-04-13

If you have been taking your pills daily, and at approximately the same time daily, you will be protected. If not, make use of the MAP and consider whether Mirelle is the best contraceptive for you. The very low dose of estrogen requires utmost compliance.

Reply to Doc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.